Sandra H’s Story
I have a friend who has been telling me that she is dealing with some side effects of “quin”. When she mentioned tendon pain, my ears perked up. I have been dealing with tendon pain in my ankles for the past few years, as well as “pins and needles” in my lower legs and in my feet. I have also have PVD in both eyes, and my coccyx feels bruised so I can no longer ride a bike and sometimes sitting is painful (I am a paid pianist so this, at times, is a real problem). I thought that these must be related to getting older, but now realize that I, too, am likely suffering from levaquin damage. When I was on my last prescription, back in 2011, I called my son, a new pharmacist at that time, It was on day 7 of the 10 day dose. He told me to stop taking it immediately, which I did. I then put it on my “allergic to” list. I had taken 7 prescriptions of it from 2007 to 2011. I have, since 2011 told my doctor about the neuropathy and foot pain. He did not have an explanation for the neuropathy, but offered a test, which I have yet to take. He did not think it was related to any other condition I have dealt with. Now, since learning about the side effects of this drug, I absolutely believe it is the reason I have these problems. At least, I am glad to know why. Praying they do not get worse.